# SDR SWAA2020021741403

- Difficulty date: February 12, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 74,996 hours, 44,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING AT SEAT ROW 4ABC. / RE-INSTALLED EMERGENCY EXIT LIGHT LENS AT SEAT ROW 4 ABC IAW AMM 33-51-03.
